Pacific Journal of Mathematics

Composition series in Chevalley algebras.

James F. Hurley

Article information

Source
Pacific J. Math., Volume 32, Number 2 (1970), 429-434.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977369

Mathematical Reviews number (MathSciNet)
MR0262312

Zentralblatt MATH identifier
0194.34403

Subjects
Primary: 17.30

Citation

Hurley, James F. Composition series in Chevalley algebras. Pacific J. Math. 32 (1970), no. 2, 429--434. https://projecteuclid.org/euclid.pjm/1102977369


Export citation

References

  • [1] C. Chevalley, Sur certains groupes simples, Tohoku Math. J. (2) 7 (1955), 14-66.
  • [2] J. Dieudonne, Les algebres de Lie simples associees aux groupes simples algebriques sur un corps de characteristique p > 0, Rend. Circ. Mat. Palermo (2) 6 (1957), 198-204.
  • [3] J. Hurley, Ideals in Chevalley algebras, Trans. Amer. Math. Soc. 137 (1969), 245- 258.
  • [4] J. Hurley, Extensions of Chevalley algebras (to appear)
  • [5] N. Jacobson, Classes of restricted Lie algebras of characteristic p I, Amer. J. Math. 63 (1941), 481-515.
  • [6] N. Jacobson,Restricted Lie algebras of characteristic p, Trans. Amer. Math. Soc. 50 (1941), 15-25.
  • [7] T. Ono, Sur les groupes de Chevalley, J. Math. Soc. Japan 10 (1958), 307-313.
  • [8] R. Steinberg, Automorphisms of classical Lie algebras, Pacific J. Math. 11 (1961), 1119-1129.
  • [9] O. Zariski and P. Samuel, Commutative algebra, Volume 1, Princeton, Van Nostrand, 1958.